# SDR UIEA2020092852067

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,511 hours, 22,207 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Faulted
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN STARTING UPON LANDING.  PERFORMED APU BITE, IAW FIM 49-11 FT 958, NO MSGS NOTED OR FAULTS NOTED ON APU BOX.  PERFORMED APU EXTERIOR INSPECTIONS, IAW AMM 49-21-00.  NO LEAKS, CRACKS, TEARS, OR LOOSE CANNON PLUGS FOUND.  PERFORMED 4 SUCCESSFUL STARTS, IAW AMM 49-61-05.  WITH NO FAULTS FOUND.
